# SDR FDEA200904131278

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 34,993 hours, 7,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460 INCH HOLES AT MAIN CARGO DOOR LOWER JAMB NR 7 SUPPORT FITTING AT HOLES A, B, C AND D.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II REV. 40.  REPAIR BUSHINGS INSTALLED FOR THE 1ST AND 2ND LAYER WEB PER SRM 53-50-00 FIG 10 VOL I REV 40.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 107.
